I was diagnosed abut 2 years ago. I knew it would happen as it is genetic. I went to classes and started Januvia. It made me really sick…I tt my Dr. and I actually got off the meds…I got my A1C to 5.8 with diet and exercise. Then I fell off the wagon a bit and it jumped to 6.8. My Dr. noticed my blood pressure was a bit high…gave it a few months went back and it was still a bit high. So, she put me on Lisinipril and Metformin. I continued the meds and had labs done and my A1C jumped to 8.0. It went up!! I had not drastically changed my diet or exercise…I also got of the Lisinipril as I got a horrible cough…I am now taking a different med for the BP and the Metformin…I walk an hour everyday sometimes an hour and a half, I power walk! I am waking up with high readings and it is high all the time…it seems that it has gotten worse on the meds…has anyone had issues with the BP meds causing sugar levels to go up?
Next Discussion: My day and BS reading »